Analysis and parameter identification of scaled systems via polynomial series

Chieh Li Chen, Ching Yu Yang, Cha’o Kuang Chen

Research output: Contribution to journalArticlepeer-review

Abstract

The scaled Taylor operational and transformation matrices of polynomial series are introduced for analysing and approximating the solution of the functional differential equation of a scaled system with a constant scale. The parameter identification problem of the scaled system is also tackled. Illustrative examples with satisfactory results are given. The results are in accordance with exact solutions.

Original languageEnglish
Pages (from-to)2383-2394
Number of pages12
JournalInternational Journal of Systems Science
Volume18
Issue number12
DOIs
Publication statusPublished - 1987

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Analysis and parameter identification of scaled systems via polynomial series'. Together they form a unique fingerprint.

Cite this